# SDR REXA2018011300065

- Difficulty date: January 13, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 22,809 hours, 14,694 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR IS DAMAGED IN AFT CARGO AREA. REMOVED AND REPLACED DAMAGED SMOKE DETECTOR IAW AMM 26-15-01. OPS CHECK TO BE ACCOMPLISHED ON W/O 1015257 2000 0002 S/N5966396 ITEM BLOCK 2.
